| Model Number |
02.12.0005L |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
09/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
At 1 day after the primary surgery, the patient reported pain and laxity.The pcl (posterior cruciate ligament) and mcl (medial collateral ligament) were found to be compromised, therefore the surgeon decided to revise the femoral component and the liner to switch to a constrained prosthesis.
Additional Manufacturer Narrative
Batch review performed on 26 september 2022: lot 2201135: (b)(4) items manufactured and released on 22-apr-2022.Expiration date: 2027-apr-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional involved implant: batch review performed on 26 september 2022 on gmk-sphere 02.12.E0512fl tibial insert fixed sphere flex size 5/12 mm l e-cross (k202022) lot.2110589.Lot 2110589: (b)(4) items manufactured and released on11-oct-2021.Expiration date: 2026-sep-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.